# SDR ASOA00023

- Difficulty date: February 13, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N262AS
- Make and model: Emb EMB-120
- Aircraft serial: 120146
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085012
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RIGHT NR 10 STRINGER CRACKED.  MAINTENANCE REPAIRED CRACKED STRINGER USING EO 120-57-0094.  OPERAITONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
